I'm a very healthy 20 year old white male. I contracted what I believe was a yeast infection from a partner roughly 6 months ago. She treated it with a course of monistat and I treated mine with a 1% tolfinate powder spray and what was left of her 2% miconazole nitrate cream. It cleared the symptoms. Ever since then I will randomly become slightly irritated/red after stimulation whether it be masturbation, protected/unprotected sex, oral, etc. I'm circumsized and it is only irritated on the glans and above the circumcision scar, the shaft shows no signs at all. Its been very mild and barely noticiable up until my recent partner. We've had unprotected sex frequently, one night I laid inside of her for about an hour after sex and I believe it made the yeast infection symptoms very prominent again. I have a slight burning during urination that I've not experienced before. I began to treat it with a 2% miconazole nitrate powder spray, soaking in apple cider vinegar, and a homepathic yeast/fungal detox. I've been treating it for almost 2 weeks, using the spray twice a day, soaking in a diluted vinegar solution every other day, and doubling up on the recommended dose of the detox capsules and the symptoms are nearly gone, but not to the point where i think they should be after two weeks. I still become very red and irritated even after the most gentle masturbation. Am I correct in assuming that this is a yeast infection that I didn't fully clear up or are these signs of something different? Should I continue treating it this way or should I add/remove anything?
She began to feel a burning during urination and I immediately got a 1 day monistat treatment to try to knock it out as quickly as possible. Since then we've had sex 1 time with a condom and it really irritated her and caused her some dryness that she hadn't had before. She's beginning to use the 2% miconazole nitrate cream now. Is there anything else she should be doing?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?